# SDR CA970421007

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 212030161001
- Condition: Cracked
- Location: Tailboom
- Part time: 11,578 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) A CRACK WAS FOUND RADIATING FROM THE BOLT HOLE OF THE TAILBOOM MOUNTING BOLT.  CLOSER INSPECTION REVEALED THAT THE FITTING WAS ALMOST COMPLETELY BROKEN.  THE FITTING WAS THE LOWER LEFT HAND.
